MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Infiltrates (2231)
Date of Event 06/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Patient presented with sub-epithelial sterile infiltrates and complaints of photophobia in the right eye, five weeks postoperatively.
 
Additional Manufacturer Narrative
Updated patient's progress was added to relevant tests/lab data.Device lot number and expiration date were retrieved and added to mfr name, city, and state.Type of report updated to followup 1 in type of reports.Event and problem and evaluation codes were updated as follows: (b)(4).
 
Event or Problem Description
Update: patient was last seen on (b)(6) 2016.It was reported that the vision in the kamra inlay eye was 20/30, patient is happy with vision, and a faint sub-epithelial haze superiorly remains.
 
Event or Problem Description
Update: the patient was last seen in (b)(6) by dr.(b)(6) at (b)(6) who reported the patient had a corneal melt on the inlay eye and had consequently removed the inlay.Additionally, the patient's vision has recovered post removal and no infection was noted.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key5799217
Report Number3008401069-2016-00013
Device Sequence Number628848
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA569-0715
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/21/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/15/2016
Supplement Report FDA Received Date08/19/2016
10/18/2016
12/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;